Iranian Journal of Dermatology

   
 
Vol. 22, No. 88, Summer 2019
«« Previous 6 of 8 Next »»

Intralesional tranexamic acid as an effective treatment for repigmentation after depigmentation therapy with monobenzyl ether of hydroquinone: a case report
Nasrin Saki, Alireza Heiran, Elham Sheikhi Ghayur

Contact Info:


Date Received: 2019 / Jan / 10 Date Revised: 2019 / Jan / 14 Date Accepted: 2019 / Jan / 25

Abstract:
Vitiligo is a pigmentation disorder involving 1% of the population. One of the first line depigmenting agents is monobenzyl ether of hydroquinone (MBEH). Repigmentation following sun exposure; however, can occur after successful treatment with MBEH. This study describes a 54-year-old gentleman who presented with a 7-year history of hyperpigmented lesions on his face following depigmentation therapy with MBEH. The patient was successfully treated with intralesional injections of tranexamic acid.

Keywords: hypopigmentation, vitiligo, tranexamic acid


Full Text | XML
All Rights Reserved to Iranian Journal of Dermatology
Powered by Health Researchers R&D Institute